# SDR FDEA202009142210

- Difficulty date: September 14, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 73,772 hours, 26,895 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 654930910
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

MAIN CARGO DOOR FWD VENT DOOR BOX INTERIOR SKIN HAS PROTUDING DENT WITH   VISUAL CRACK.  REMOVED, FABRICATED, AND REPLACED PANEL ON MAIN CARGO DOOR FWD VENT DOOR BOX INTERIOR SKIN (PANEL), IAW B757 SRM 51-40-02-0G AND B DWG 65-49309, REV D AND REV H.
